# SDR CA991231040

- Difficulty date: December 5, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 9,646 hours
- Engine: Ge CF343A
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Panel
- Part number: 7981146
- Condition: Failed
- Location: Fuel Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FUEL IMBALANCE ON TAKE OFF, LOST FUEL INDICATION IN CLIMB, AUTONATIC TRANFLOW INHIBIT IN CLIMB. FUEL QUANTITY INDICATORS FLUCTUATING.
